# SDR DALA2020033002064

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 NRC # 00474. CORROSION OUT OF LIMITS ON STA 365 RBL 15.5 TO RBL 25 AT PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00553 PERMANENT REPAIR WAS PERFORMED ON STA 365 RBL 15.5 TO RBL 25 AT PAX CABIN. PER B757-300 SRM. (1538672)
